# SDR ABXA2011051046

- Difficulty date: April 13, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767281
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB OIL CAN EXTENDS BEYOND REPAIR RS 18-19, TS1-OE.  REPAIRED OIL CAN IAW B767-200 SRM 53-80-08 FIG 201.  REPEAT INSPECTION AT 3,000 CYCLE INTERVALS.
